# SDR DALA12003900886

- Difficulty date: June 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 61,191 hours, 62,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON CRACKED BS 200 L4L, BETWEEN STA 211-228, LOCATED AND DRILLED AND INSTALLED NEW SECTION LONGERON AND REPAIR SPLICE IAW SRM 53-02 FIG 18 PG 52.
